Published: April 2009
Meigs’ Syndrome with Elevated Serum CA125: Case Report and Review of the LiteratureBenjapibal M. · Sangkarat S. · Laiwejpithaya S. · Viriyapak B. · Chaopotong P. · Jaishuen A.
Department of Obstetrics and Gynecology, Faculty of Medicine Siriraj Hospital, Mahidol University, Bangkok, Thailand
Mongkol Benjapibal, MD
Department of Obstetrics and Gynecology, Faculty of Medicine Siriraj HospitalMahidol University
Bangkok 10700 (Thailand)
Tel. +66 2 419 7000, ext. 4777, 4888, Fax +66 2 418 2662, E-Mail firstname.lastname@example.org
Do you have an account?
An elevated serum CA125 level in association with a pelvic mass, pleural effusion, and massive ascites usually signifies a dismal prognosis in a postmenopausal woman. However, surgery and histopathological examination are required for the correct diagnosis and treatment, since an elevated CA125 level can be falsely positive for ovarian malignancy. We present a case of Meigs’ syndrome due to right ovarian fibroma with elevated CA125 level in a postmenopausal woman.
© 2009 S. Karger AG, Basel
Article / Publication Details
Open Access License / Drug Dosage / DisclaimerOpen Access License: This is an Open Access article licensed under the terms of the Creative Commons Attribution-NonCommercial 3.0 Unported license (CC BY-NC) (www.karger.com/OA-license), applicable to the online version of the article only. Distribution permitted for non-commercial purposes only.
Drug Dosage: The authors and the publisher have exerted every effort to ensure that drug selection and dosage set forth in this text are in accord with current recommendations and practice at the time of publication. However, in view of ongoing research, changes in government regulations, and the constant flow of information relating to drug therapy and drug reactions, the reader is urged to check the package insert for each drug for any changes in indications and dosage and for added warnings and precautions. This is particularly important when the recommended agent is a new and/or infrequently employed drug.
Disclaimer: The statements, opinions and data contained in this publication are solely those of the individual authors and contributors and not of the publishers and the editor(s). The appearance of advertisements or/and product references in the publication is not a warranty, endorsement, or approval of the products or services advertised or of their effectiveness, quality or safety. The publisher and the editor(s) disclaim responsibility for any injury to persons or property resulting from any ideas, methods, instructions or products referred to in the content or advertisements.